# SDR EISA99048

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Gouged
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK-CARD, FOUND DEEP GOUGES IN RIB AT OUTBOARD TRACK FORWARD ATTACH BOLT HOLE, NR 3 SLAT.  REMOVED GOUGES BY REAMING HOLE PER AD 97-07-08 AND SB 57-0134.  (M)
